# SDR ERAA098189

- Difficulty date: July 30, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N149EH
- Make and model: Bolkms BO105S
- Aircraft serial: S705
- Aircraft time: 11,545 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Rotor Head
- Part number: 10531714
- Part serial: 214
- Condition: Cracked
- Location: Tail Rotor
- Part time: 11,080 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR CRACKED INNER SLEEVE BUSHING.  TEFLON BUSHINGS WORN, INNER SLEEVE STEEL BUSHINGS WORN, GASKETS ROTTEN, 2 SLEEVES CORRODED, 1 RING CORRODED.  COMPLETELY DISASSEMBLED FOR INSPECTION.  REPLACED UNSERVICEABLE PARTS.  C/W 1200 HR AND 2400 HR INSPECTIONS ON T/R HUB.  C/W 300 HR AND 2400 HR BLADE INSPECTIONS.  REASSEMBLED WITH NEW NUTS WASHERS, TORQUED AND SAFTIED AS REQUIRED.  REINSTALLED 2 SERVICEABLE BLADES AND STATIC BALANCED.  INSPECTED AND REPAIRED IAW BO105 REM 301, MM 33,34,101 AND 107 TT 11,0749.4  TSI  -0-.
